MAUDE Adverse Event Report: ABBOTT MEDICAL PENTA 3MM LEAD, 60 CM; SCS LEAD

ABBOTT MEDICAL PENTA 3MM LEAD, 60 CM; SCS LEAD
Model Number 3228
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that patient's system was unable to enter mri mode.Troubleshooting revealed high impedances on the lead.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Correction h6: health impact code should have been 4629 - device revision or replacement instead of 4605 - disruption of subsequent medical procedure.It was reported to abbott during an ipg replacement procedure high impedance was found on contacts 9-16.As the patient need mri, the patient was scheduled for a paddle lead revision.Approximately 3 weeks later the revision took place where the paddle lead with high impedance was explanted and replaced.There were no complications.Effective therapy was restored.The results of the investigation are inconclusive as the device was not returning for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.Date of event and patient's weight is estimated.
 
Event or Problem Description
Additional information received indicates the lead was replaced on (b)(6) 2025 to address this issue.

Brand Name
PENTA 3MM LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23688301
Report Number1627487-2025-05881
Device Sequence Number9584375
Product Code LGW
UDI-Device Identifier05414734406246
UDI-Public(01)05414734406246(10)4882868(17)161128
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2016
Device Model Number3228
Device Catalogue Number3228
Device Lot Number4882868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale
Patient Weight63 KG